World Massage Festival &
Massage Therapy Hall of Fame

May 7-10, 2017
Harrah's Cherokee Casino Resort
Cherokee, North Carolina


Our Mission Statement: To honor those who built the bridges for our profession,
to educate the general public about massage, to educate therapists
about different types of massage and to have fun.





2017 CLASS SELECTION FOR FREEDOM PACKAGE THERAPISTS,
IF YOU ARE A HALL OF FAME MEMBER, WON A FREE REGISTRATION OR IF YOU TRANSFERRED YOUR REGISTRATION FROM 2016 TO 2017
Use this form ONLY

If none of the above conditions apply, use the form at
https://www.regonline.com/2017worldmassagefestival
or call 336-957-8807 to register.


IF YOU DO NOT FILL IN YOUR NAME AND EMAIL, YOU WILL NOT GET REGISTERED FOR THE CLASSES YOU WANT
AS I WILL HAVE NO WAY TO KNOW WHO YOU ARE!!!!!!!!!!

Your FULL Name:
Phone:
Email:**REQUIRED**
YES - I WILL BRING A MASSAGE TABLE
No - I will not be able to bring a massage table.

Please provide us with lodging information for you.
I WILL be staying at Harrah's
I will NOT be staying at Harrah's
Not sure

I would like to share a room

Will you be driving or flying to Cherokee?
Flying
Driving
I want the Shuttle from the Asheville Airport ($12.50 one way or $25 round trip)
Not sure

I would like to volunteer to help Sweet Serenity raise money for the Ronald McDonald House
I am a "Pioneer of Massage" (20+ years)
I would like to volunteer to arrive early to help with stuffing goodie bags, decorating & setup

I want to attend the following class(es):

MONDAY:

8:00-11:00 AM
Using Research to Market Your Massage Therapy Practice with Laura Allen
(For those who are seeking or maintaining Board Certification from the NCBTMB, this class meets the 3 Hour Research Requirement.)

8:00-11:00 AM
Massage Insurance Billing with Vivian Madison Mahoney

8:00-12:00 NOON
Pelvic Stabilization "The Key to Structural Integration" with James Waslaski

8:00-12:00 AND 2:00-6:00 PM
Massage Therapy for Veterans...Essential Strategies and Considerations...Real-Life Alternatives with Amy Appel
You MUST take this class all day Monday (8 hours) to get CE credit.

9:00-11:00 AM
SORRY...CLASS IS FULL! Email us to be added to wait list.
Intro to Bamboo-fusion® with Nathalie Cecilia

8:00-12:00 AND 2:00-6:00 PM
SORRY...CLASS IS FULL! Email us to be added to wait list.
Pillars Of Aloha - Foundational Aspects Of Traditional Hawaiian Lomilomi Massage with Kumu Brenda Mohalapua Ignacio

You MUST take this class all day Monday, Tuesday AND Wednesday (24 hours) to get CE credit.

8:00-12:00 AND 2:00-6:00 PM
SORRY...CLASS IS FULL! Email us to be added to wait list.
MediCupping™ Therapy Level 1- CAM Applications for VacuTherapies™ in Bodywork with Anita Shannon

You MUST take this class all day Monday AND Tuesday (16 hours) to get CE credit.

2:00-5:00 PM
IRS & Taxes, "Deductions a Massage Therapist Can Take" with Vivian Madison Mahoney

2:00-5:00 PM
History of Massage with Judi Calvert

2:00-5:00 PM
Intro to Sacrology - Study of the Sacrum Utilizing the Sacro Wedgy with Cindy Ballis

2:00-6:00 PM
Integrated Manual Therapy and Orthopedic Massage for Complicated Lower Extremity Conditions, with Emphasis on Ascending Syndromes (New Course) with James Waslaski

4:00-8:00 PM
So, You Want to be a Massage Teacher? with Laura Allen

TUESDAY:

8:00-11:00 AM AND 2:00-5:00 PM
Esalen® Massage: The Art of Flow with Robin Fann-Costanzo
You MUST take this class all day Tuesday & Wednesday (16 hours) to get CE credit.

9:00-11:00 AM
Introduction to Bowen Therapy with Manon Bollinger

8:00-11:00 AM AND 2:00-5:00 PM
One Year to a Successful Massage Therapy Practice with Laura Allen
You MUST take this class all day (6 hours) to get CE credit.

8:00-12:00 AND 2:00-6:00 PM
Healing Hands (Native American Energy Work) with Jenny Ray
You MUST take this class all day Tuesday (8 hours) to get CE credit.

8:00-12:00 AND 2:00-6:00 PM
Cranial/Structural Therapy for Effective Treatment of Headaches with Don McCann
16-HOUR CERTIFICATION COURSE - You MUST take this class all day Tuesday AND Wednesday to get CE credit.

8:00-12:00 AND 2:00-6:00 PM
ONLY 2 SPOTS LEFT!
Lymphatic Balancing with Beth-ellen Zang
You MUST take this class all day Tuesday AND Wednesday (16 hours) to get CE credit.

2:00-4:00 PM
Introduction to Touch for Health with Charles West

WEDNESDAY:

8:00-10:00 AM
Somato-Emotional treatments with Chi Nei Tsang with Gilles Marin

8:00-11:00 AM
Asian Sports Massage with Janet Blevins

8:00-12:00 NOON
Marketing & Promotional Strategies with Vivian Madison Mahoney

8:00-12:00 NOON
Integrated Manual Therapy & Orthopedic Massage for Complicated Knee Conditions with James Waslaski

2:00-5:00 PM
Morally Bound Ethically Sound with Leena Guptha

2:00-6:00 NOON
Corrective Exercises for Pain Free Living and Performance Enhancement (New Course) with James Waslaski

3:00-5:00 PM
Bodywork & Upledger CranioSacral Therapy for Infants & Children with Autism with Tami Goldstein

Comments & Questions:





World Massage Festival * festival@worldmassagefestival.com * 336-957-8807

Copyright © 2006-2017.